# SDR COEA2013061405900

- Difficulty date: May 25, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,319 hours, 35,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: S53673000226
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT CREASE BEAM WEB FR 32-33 HAS TOOLING MARKS ON THE UPPER SURFACE.  FABRICATED AND REPLACED LEFT CREASE BEAM SHEAR WEB FROM FRAME 32-33,  MAJOR REPAIR.
